Sur quelques modules d'Iwasawa semi-simples
Compositio Mathematica, Volume 99 (1995) no. 3, p. 325-341
@article{CM_1995__99_3_325_0,
     author = {Jaulent, Jean-Fran\c cois and Sands, Jonathan},
     title = {Sur quelques modules d'Iwasawa semi-simples},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {3},
     year = {1995},
     pages = {325-341},
     zbl = {0869.11084},
     mrnumber = {1361743},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1995__99_3_325_0}
}
Jaulent, Jean-François; Sands, Jonathan W. Sur quelques modules d'Iwasawa semi-simples. Compositio Mathematica, Volume 99 (1995) no. 3, pp. 325-341. http://www.numdam.org/item/CM_1995__99_3_325_0/

[Br] Brumer, A.: On the units of algebraic number fields. Mathematika 14 (1967), 121-124. | MR 220694 | Zbl 0171.01105

[BS] Buchmann, J. and Sands, J.: Leopoldt's conjecture in parametrized families. Proc. Amer. Math. Soc. 104 (1988), 43-49. | MR 958040 | Zbl 0663.12011

[CK 1] Carroll, J. and Kisilevsky, H.: On Iwasawa's λ invariant for certain Zp-extension. Acta Arithmética 40 (1981), 1-8. | Zbl 0496.12005

[CK2] Carroll, J. and Kisilevsky, H.: On the Iwasawa invariants of certain Z p-extensions. Compositio Math. 49 (1983), 217-229. | Numdam | MR 704392 | Zbl 0517.12003

[FG] Federer, L.J. and Gross, B.H., (Appendix by W. Sinnot): Regulators and Iwasawa modules. Invent. Math. 62 (1981), 443-457. | MR 604838 | Zbl 0468.12005

[Gr] Greenberg, R.: On a certain l-adic representation. Invent. Math. 21 (1973), 117-124. | MR 335468 | Zbl 0268.12004

[Iw] Iwasawa, K.: On Zl-extensions of algebraic number fields. Ann. of math. 98 (1973),243-326. | MR 349627 | Zbl 0285.12008

[J1] Jaulent, J.-F.: Théorie d'Iwasawa des tours métabéliennes. Sém. Th. Nombres Bordeaux (1980/81), exp. n°21. | MR 644654 | Zbl 0482.12007

[J2] Jaulent, J.-F.: Sur la théorie des genres dans les tours métabéliennes. Sém. Th. Nombres Bordeaux (1981/82), exp. n°24. | MR 695340 | Zbl 0504.12007

[J3] Jaulent, J.-F.: L'arithmétique des l-extensions (Thèse d'Etat). Pub. Math. Fac. Sci. Besançon Théor. Nombres 1984-85 and 1985/86, fasc. 1 (1986), 1-349. | MR 859709 | Zbl 0601.12002

[Ki] Kisilevsky, H.: Some non-semi-simple Iwasawa modules. Composito Math. 49 (1983), 399-404. | Numdam | Zbl 0517.12004